# SDR AALA2020091439018

- Difficulty date: August 30, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 61,465 hours, 29,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE DECK PANEL INBOARD FASTENER HOLE AT FR 36L AND +Y1292.  REPAIRED PRESSURE DECK PANEL, PER EO 5316Y209.
